MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the platform for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Event or Problem Description
The customer reported that the autopulse platform (b)(6) displayed user advisory (ua) 45 (not at "home" position after power-on/restart) error message.The customer followed zoll's instructions to clear the ua45 advisory with no success.The exact time the problem occurred is unknown.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed user advisory (ua) 45 (not at "home" position after power-on/restart) error message was confirmed based on the review of the archive data, but was not confirmed during functional testing.The root cause of the ua45 advisory message was that the driveshaft was not in the "home" position.However, before sending the platform to zoll for service, the encoder driveshaft had been rotated back to its "home" position, and the ua45 had been cleared.A user advisory is typically a clearable advisory message and is built into the platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse® resuscitation system model 100 user guide, if the driveshaft is not at its "home" position when the autopulse is powered on, a user advisory (ua) 45 will occur.This user advisory will persist until the driveshaft is returned to its "home" position.To clear the ua45, pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its "home" position), and then press restart.The archive data review indicated ua45 advisory message around the customer's reported event date, confirming the reported complaint.The autopulse platform passed the initial functional test without any fault or error.The reported ua45 error could not be replicated during subsequent functional tests.Zoll is awaiting customer approval for service repair.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key22825195
Report Number3010617000-2025-00564
Device Sequence Number4431671
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown